# SDR IPXA2025102913554

- Difficulty date: October 11, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: A92424718200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW LH WHEEL GUIDE STRUT UPPER ATTACHED SUPPORT MOUNT IS CRACKED, DOT 55-033.  INSTALLED NEW BRACKET-GUIDE STRUT NLG IAW A300-600 SRM 51-40-21.  REVIEWED
